Síndrome de DRESS inducido por sulfasalazina. ¿Consideramos esta reacción adversa grave al indicar el fármaco? Caso clínico

Edith Pérez de Arce, Rodrigo Quera, Lilian Flores, Rodrigo Blamey*

*Autor correspondiente de este trabajo

Resultado de la investigación: Contribución a una revistaArtículorevisión exhaustiva

Resumen

DRESS syndrome (Drug Reaction with Eosinophilia and Systemic Symptoms) is a severe, rare and potentially lethal idiosyncratic condition associated with the use of some drugs. Given its broad spectrum of presentation, clinical suspicion is essential for management, since it requires the immediate withdrawal of the culprit drug, support measures and the use of corticosteroids as the first line of treatment. We report a 24-year-old woman with a diagnosis of ulcerative colitis with joint involvement despite the use of infliximab, who presented symptoms, signs and laboratory compatible with DRESS syndrome on the third week after indicating sulfasalazine for her baseline disease.

Título traducido de la contribuciónDRESS syndrome induced by sulfasalazine. Report of one case
Idioma originalEspañol
Páginas (desde-hasta)1213-1218
Número de páginas6
PublicaciónRevista Medica de Chile
Volumen148
N.º8
DOI
EstadoPublicada - ago 2020
Publicado de forma externa

Nota bibliográfica

Publisher Copyright:
© 2020 Sociedad Medica de Santiago. All rights reserved.

Palabras clave

  • Colitis
  • Drug Hypersensitivity Syndrome
  • Sulfasalazine
  • Ulcerative

Huella

Profundice en los temas de investigación de 'Síndrome de DRESS inducido por sulfasalazina. ¿Consideramos esta reacción adversa grave al indicar el fármaco? Caso clínico'. En conjunto forman una huella única.

Citar esto